RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 599–606 (Mi mz1320)  

This article is cited in 7 scientific papers (total in 7 papers)

Holomorphic functions and embedded real surfaces

S. Yu. Nemirovski

M. V. Lomonosov Moscow State University

Abstract: The paper is devoted to the study of necessary and sufficient topological conditions for an embedded real surface to lie in a strictly pseudoconvex domain on a complex surface. These results are used to construct Stein domains on algebraic manifolds and to describe envelopes of holomorphy of real surfaces in $\mathbb{CP}^2$ and in some other complex surfaces.

DOI: https://doi.org/10.4213/mzm1320

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 527–532

Bibliographic databases:

Document Type: Article
UDC: 517.55+515.17
Received: 03.11.1997
Revised: 09.12.1997

Citation: S. Yu. Nemirovski, “Holomorphic functions and embedded real surfaces”, Mat. Zametki, 63:4 (1998), 599–606; Math. Notes, 63:4 (1998), 527–532

Citation in format AMSBIB
\Bibitem{Nem98}
\by S.~Yu.~Nemirovski
\paper Holomorphic functions and embedded real surfaces
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 599--606
\mathnet{http://mi.mathnet.ru/mz1320}
\crossref{https://doi.org/10.4213/mzm1320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680998}
\zmath{https://zbmath.org/?q=an:0933.32045}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 527--532
\crossref{https://doi.org/10.1007/BF02311256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100035}


Linking options:
  • http://mi.mathnet.ru/eng/mz1320
  • https://doi.org/10.4213/mzm1320
  • http://mi.mathnet.ru/eng/mz/v63/i4/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ivashkovich, V. V. Shevchishin, “Deformations of non-compact complex curves and envelopes of meromorphy of spheres”, Sb. Math., 189:9 (1998), 1295–1333  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. G. Vitushkin, “On the homology of a ramified covering over $\mathbb C^2$”, Math. Notes, 64:6 (1998), 726–731  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. Yu. Nemirovski, “Complex analysis and differential topology on complex surfaces”, Russian Math. Surveys, 54:4 (1999), 729–752  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. Yu. Nemirovski, “Stein domains with Levi-plane boundaries on compact complex surfaces”, Math. Notes, 66:4 (1999), 522–525  mathnet  crossref  crossref  mathscinet  isi
    5. Ivashkovich, S, “Structure of the moduli space in a neighborhood of a cusp-curve and meromorphic hulls”, Inventiones Mathematicae, 136:3 (1999), 571  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Nemirovski S., “Geometric Methods in Complex Analysis”, European Congress of Mathematics, Vol II, Progress in Mathematics, 202, eds. Casacuberta C., MiroRoig R., Verdera J., XamboDescamps S., Birkhauser Verlag Ag, 2001, 55–64  mathscinet  zmath  isi
    7. Proc. Steklov Inst. Math., 279 (2012), 257–275  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:358
    Full text:67
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019